# SDR UPS02839785

- Difficulty date: September 26, 2002
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 72,641 hours, 48,033 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C2,  REMOVE STEEL DOUBLER FROM L-2 DOOR LOWER FWD. CORNER STA. 1620 LONGERON 20L-21L.   REMOVED EXISTING REPAIR, CUTOUT DAMAGE, NDT VERIFIED NO CRACKS AT CUTOUT, FABRICATED AND INSTALLED DOUBLER, TRIPLER AND FILLER IAW SAA SK729-250,AND SRM 53-2-0 FIG. 18
